# SDR SWAA2024121257105

- Difficulty date: November 6, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN 2024-701405<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 111A6000 SHEE5 234 REV -; DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGNOFF BELOW;[03] CORRECTED STEP 2 REPLACED SUPPORT ANGLE LOCATED BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 111A6000 SHEET 234 REV -; DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGNOFF BELOW;[04] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
